Publication
Title
Recurrent rearrangements of chromosome 1q21.1 and variable pediatric phenotypes
Author
Abstract
Language
English
Source (journal)
The New England journal of medicine. - Boston, Mass., 1928, currens
Publication
Boston, Mass. : 2008
ISSN
0028-4793 [print]
1533-4406 [online]
Volume/pages
359:16(2008), p. 1685-1699
ISI
000260041400007
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 05.06.2012
Last edited 14.07.2018